MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 P.F.C.* 28MM HEAD +5 MM; HIP FEMORAL HEAD

DEPUY INTERNATIONAL LTD - 8010379 P.F.C.* 28MM HEAD +5 MM; HIP FEMORAL HEAD
Catalog Number 853834
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The clinical der states that failed constrained liner occurred on (b)(6) 2017 and the patient was revised to address dislocation.It was also reported that depuy head was revised and it should be noted that at time of revision only the stem and head were depuy products, all others were competitor products.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key6793913
Report Number1818910-2017-22742
Device Sequence Number10803862
Product Code KWY
UDI-Device Identifier10603295207610
UDI-Public10603295207610
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K893872
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number853834
Device Lot Number2934679
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight63